Alert archive / Minnesota / Beach Hazards Statements in 2017
Beach Hazards Statement 23, NWS Duluth, MN
NWS Duluth, MN issued this beach hazards statement at Sep 15, 2017, 3:55 AM CDT for Douglas County, Wisconsin; Carlton County, Saint Louis County, Minnesota. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Sep 15, 2017, 3:55 AM CDT (08:55 UTC)
- Expired
- Sep 15, 2017, 8:00 PM CDT
- In force
- 16 hr
- Issued by
- NWS Duluth, MN
Counties Carlton County, MN, Saint Louis County, MN, Douglas County, WI
The radar
The Duluth radar (KDLH), 11 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 8.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
168 WHUS43 KDLH 150855 CFWDLH COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 355 AM CDT FRI SEP 15 2017 MNZ037-WIZ001-160100- /O.NEW.KDLH.BH.S.0023.170915T0855Z-170916T0100Z/ CARLTON/SOUTHERN ST. LOUIS-DOUGLAS- 355 AM CDT FRI SEP 15 2017 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS, WHICH IS IN EFFECT THROUGH THIS EVENING. * LOCATION...PARK POINT BEACH * DANGEROUS SWIMMING CONDITIONS ARE EXPECTED ALONG THE LAKE SUPERIOR SHORELINE DUE TO HIGH WAVE ACTION AND STRONG RIP CURRENTS. * HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS IN SANDBARS... NEAR SHORELINE STRUCTURES SUCH AS PENINSULAS OR BREAKWALLS...AND NEAR RIVER MOUTHS. FOR ADDITIONAL SAFETY INFORMATION AND PRECAUTIONS...PLEASE VISIT WWW.WEATHER.GOV/DULUTH && $$ HUYCK
1 follow-up statement
178 WHUS43 KDLH 160110 CFWDLH COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 810 PM CDT FRI SEP 15 2017 MNZ037-WIZ001-160215- /O.EXP.KDLH.BH.S.0023.000000T0000Z-170916T0100Z/ CARLTON/SOUTHERN ST. LOUIS-DOUGLAS- 810 PM CDT FRI SEP 15 2017 ...BEACH HAZARDS STATEMENT HAS EXPIRED... NORTHEAST WINDS WILL CONTINUE, AND RIP CURRENTS WILL REMAIN POSSIBLE THROUGH THE NIGHT. HOWEVER, SWIMMING HAS ENDED FOR THE DAY ACROSS THE BEACHES OF DULUTH AND SUPERIOR. AS A RESULT, THE BEACH HAZARDS STATEMENT HAS NOW EXPIRED. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this beach hazards statement went out at Sep 15, 3:48 AM CDT, 7 minutes earlier.
Area forecast discussion, Sep 15, 3:48 AM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
348 AM CDT Fri Sep 15 2017
.SHORT TERM...(Today through Saturday)
Issued at 348 AM CDT Fri Sep 15 2017
An area of low pressure will be located over central Minnesota this
morning, but dissolve by afternoon. A surface trof will be found
over northwest Wisconsin and with a secondary trof over northern
Minnesota. A ridge of high pressure will be over western Lake
Superior through the day. Meanwhile, the southwest upper flow aloft
remains over the region. After the initial batch of showers and
storms over the Arrowhead, northwest Wisconsin and western Lake
Superior end, a much needed break from this activity occurs this
morning. By 21Z, the next round of rain should get underway,
especially over the western third of the forecast area. This is when
the parade of embedded upper level impulses begin to affect the
region. A mid level capping inversion will cover areas south of the
Iron Range with 700mb temps greater than 9C. With surface moisture
flux convergence lacking, the storms will be elevated in nature. Some
heavy rain is possible with the stronger storms as PWATS will be
over 1.5 inches. Lapse rates are not very steep and any hail that
accompanies the stronger storms will be limited.
A surface low gets organized in west central Minnesota by 06Z
tonight and moves into north central Minnesota late. The surface
trofs remain fairly stationary over northeast Minnesota and
northwest Wisconsin, while the ridge axis remains over western Lake
Superior. A closed mid level circulation will move from the eastern
Dakotas into northwest Minnesota tonight. This will continue to feed
embedded impulses into the region tonight with more showers and
storms. Area of focus for heavier rain amounts will be over northern
Itasca and Koochiching counties. This area missed out the heavy rain
from Thursday and is confirmed by CREST and SAC-SMA soil moisture
profiles of less than 20 percent. This area has also been in a minor
drought for the last month. Will hold off on any flood headlines and
mention to next shift. Much of northwest Wisconsin will be rain free
tonight as drier air aloft moves across this area with mean RH of 30
to 40 percent. The surface trofs dissipate late as an 850mb/surface
warm front lifts through the area ahead of the surface low. A weak
cold front begins to push through the region late tonight in concert
with the surface low. This will be the main focus area for showers
and storms.
On Saturday, the surface low and closed mid level circulations
meander around the same areas. The surface front will become quasi
stationary, and be the focus for additional showers and storms. There
will be limited upper level support and only expect showers with a
few isolated storms over the tip of the Arrowhead in the morning.
Thunderstorms become more numerous in the afternoon as upper support
form upper level divergence moves through the region. PWATS above
1.75 inches will be ahead of the front, dipping to 1.5 behind the
front. Heavy rains will be possible near the stronger storms. Model
differences prevail in the afternoon with the amount of instability
and thus severe potential. Model QPF is less limiting the excessive
rainfall potential.
.LONG TERM...(Saturday night through Thursday)
Issued at 348 AM CDT Fri Sep 15 2017
A comparatively active period is ahead for the long term with
several rounds of showers and thunderstorms possible.
A broad upper level trough is forecast over the Northern Plains
and Canadian Prairies Saturday evening with surface low pressure
over the Upper Midwest. The trough will deepen and become
negatively tilted as a shortwave rotates through its base
overnight. The surface low will kick off into northern Ontario as
the shortwave moves through the Northland. Look for showers and
thunderstorms to continue overnight as the low departs. Mainly
sunny to partly cloudy skies are on tap for Sunday as broad
subsidence moves into the region in the wake of the departing
low. High pressure will scoot through the Upper Midwest Sunday
night and Monday, continuing the brief quiet period. As the
surface ridge departs, a warm front should advance from the
Plains into the western Great Lakes as another deep trough of low
pressure moves into the Intermountain West. Strong southerly
return flow will enrich boundary layer moisture over the Dakotas
and Minnesota and isentropic upglide over the frontal surface
should yield increased cloud cover Monday afternoon. A few
isolated showers can't be ruled out, however forcing appears
limited and the front moves east of the Northland before the bulk
of the moisture arrives. The western trough will deepen as
several shortwaves rotate through the central Rockies and into
the Plains states. Deterministic guidance is split on the
handling of surface low pressure and other details from Tuesday
night onward, but the trend is for a chance of showers and
thunderstorms each day from Tuesday afternoon through Friday. The
timing and placement of the precipitation varies by model, but
the overall signal is for unsettled weather. The southerly flow
and improved moisture profile should yield enough instability for
at least a chance of strong storms and heavy rainfall.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1206 AM CDT Fri Sep 15 2017
A frontal boundary has sagged south this evening and showers and
storms continue over portions of the Northland. IFR and MVFR
conditions will expand with time, especially over northern
Minnesota. The coverage of the showers and storms will also
diminish with time as the low level jet weakens and shifts east.
The MVFR/IFR ceilings will stick around through much of Friday
then an area of low pressure will move toward the area causing an
increase in showers/storms once again. IFR ceilings will at KDLH
should move in in a couple hours, they have been occurring at
KDYT and KSUW through the evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 65 57 72 50 / 20 60 50 70
INL 58 52 64 44 / 90 90 50 50
BRD 74 63 70 48 / 20 50 50 50
HYR 80 63 79 54 / 10 10 30 70
ASX 71 59 80 55 / 10 20 30 60
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...Beach Hazards Statement through this evening for WIZ001.
MN...Beach Hazards Statement through this evening for MNZ037.
LS...Small Craft Advisory until 4 AM CDT Saturday for LSZ144>147.
Small Craft Advisory from 10 AM this morning to 4 AM CDT
Saturday for LSZ140>143.
Small Craft Advisory from 4 PM this afternoon to 4 AM CDT
Saturday for LSZ121-148.
&&
SHORT TERM...GSF
LONG TERM...Huyck
AVIATION...MeldeHazardous weather outlook, Sep 14, 10:16 PM CDT, 5 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 1016 PM CDT Thu Sep 14 2017 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-151030- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 1016 PM CDT Thu Sep 14 2017 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Tonight Thunderstorms will continue overnight. A few storms may be strong to severe over portions of northern Minnesota. Hail and gusty winds are possible with these stronger storms. Heavy rain will also be possible as showers and storms continue to form and move across the same areas, possibly leading to flash flooding. A Flash Flood Watch is in effect through 6 am from the Walker area east northeast through the Arrowhead. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong northeast flow over western Lake Superior, down to the Twin Ports area, on Friday will likely cause a high risk of dangerous rip currents along Duluth's Park Point Beach and Superior's Wisconsin Point Beach through the day. Thunderstorms are possible across northeast Minnesota and northwest Wisconsin Friday night through Saturday night. Some storms Saturday afternoon and evening could be strong. Periods of thunderstorms are possible across northeast Minnesota and northwest Wisconsin Tuesday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Skywarn Spotters may be needed tonight. Reports of heavy rain and flooding would also be appreciated. LSZ121-140>148-151030- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 1016 PM CDT Thu Sep 14 2017 This Hazardous Weather Outlook is for portions of the Nearshore waters of western Lake Superior. .DAY ONE...Tonight Thunderstorms are possible tonight. Some storms may contain hail and gusty winds. Northeast winds will create hazardous conditions for small craft over far western Lake Superior tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Northeast winds will continue to increase over western Lake Superior late tonight and Friday. The wind and resulting waves will likely result in widespread hazardous conditions for small craft across western Lake Superior, especially along the South Shore and Twin Ports area, until the winds and waves sufficiently subside later Friday night. Periods of thunderstorms are possible over western Lake Superior Friday afternoon through Saturday night. Additional periods of storms are possible Tuesday night and Wednesday. Melde More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Local storm report, Sep 14, 11:29 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1129 PM CDT THU SEP 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM HEAVY RAIN 1 W ISABELLA 47.62N 91.38W
09/14/2017 M1.20 INCH LAKE MN MESONET
RAWS SITE ISAM5. TOTAL RAIN ACCUMULATION OVER THE PAST 4
HOURS.
&&
WLLocal storm report, Sep 14, 11:31 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1131 PM CDT THU SEP 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM HEAVY RAIN 16 E BUYCK 48.14N 92.17W
09/14/2017 M1.10 INCH ST. LOUIS MN MESONET
RAWS SITE MEAM5. TOTAL RAIN ACCUMULATION OVER THE PAST 7
HOURS.
&&
WLSpecial weather statement, Sep 14, 11:32 PM CDT, 4 hours 23 minutes before
Special Weather Statement National Weather Service Duluth MN 1132 PM CDT THU SEP 14 2017 MNZ012-020-150445- Northern Cook/Northern Lake-Southern Lake/North Shore- 1132 PM CDT THU SEP 14 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LAKE COUNTY... At 1131 PM CDT, a strong thunderstorm was near Whyte, or 15 miles north of Split Rock Lighthouse State Park, moving east at 35 mph. Wind gusts up to 35 mph, half-inch hail, torrential rainfall, and frequent cloud to ground lightning can be expected with this storm. Locations impacted include... Finland, Murphy City, and Tettegouche State Park. Seek shelter inside a sturdy building and away from windows until this storm passes. Torrential rainfall is occurring with this storm, and may cause localized flooding. Do not drive into areas where water covers the road, the road may be washed out. LAT...LON 4735 9147 4746 9153 4756 9127 4738 9115 TIME...MOT...LOC 0431Z 248DEG 29KT 4742 9142 Huyck
Local storm report, Sep 14, 11:33 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1133 PM CDT THU SEP 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM HEAVY RAIN 5 E HIBBING 47.40N 92.84W
09/14/2017 M1.09 INCH ST. LOUIS MN MESONET
RAWS SITE HIBM5. TOTAL RAIN ACCUMULATION OVER THE PAST 3
HOURS.
&&
WLLocal storm report, Sep 14, 11:34 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1134 PM CDT THU SEP 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM HEAVY RAIN 5 E SEA GULL LAKE 48.13N 90.84W
09/14/2017 M1.04 INCH COOK MN MESONET
RAWS SITE SEAM5. TOTAL RAIN ACCUMULATION OVER THE PAST 5
HOURS.
&&
WLLocal storm report, Sep 14, 11:38 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DULUTH MN
1138 PM CDT THU SEP 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 2 E CRANE LAKE 48.27N 92.45W
09/14/2017 M2.00 INCH ST. LOUIS MN PUBLIC
SOUTH SIDE OF CRANE LAKE
0401 PM HAIL 1 W NETT LAKE 48.11N 93.09W
09/14/2017 M1.75 INCH ST. LOUIS MN PUBLIC
TIME ESTIMATED FROM RADAR.
0412 PM HAIL WSW EFFIE 47.84N 93.64W
09/14/2017 M0.88 INCH ITASCA MN PUBLIC
THE LARGEST HAILSTONES WERE NICKEL SIZED. TIME ESTIMATED
FROM RADAR.
0534 PM HAIL 7 NW BIWABIK 47.61N 92.44W
09/14/2017 E0.50 INCH ST. LOUIS MN TRAINED SPOTTER
HAIL WAS APPROXIMATELY HALF THE SIZE OF A DIME.
0548 PM HAIL 7 NW BIWABIK 47.61N 92.44W
09/14/2017 M1.75 INCH ST. LOUIS MN TRAINED SPOTTER
HAIL BEGAN AT APPROXIMATELY 534 PM AND ENDED AT 548 PM.
THE LARGEST HAILSTONES WERE GOLF BALL SIZED.
0610 PM HAIL BIWABIK 47.53N 92.35W
09/14/2017 M1.00 INCH ST. LOUIS MN PUBLIC
0611 PM HAIL 1 E EMBARRASS 47.66N 92.18W
09/14/2017 M0.25 INCH ST. LOUIS MN TRAINED SPOTTER
PEA SIZED HAIL JUST BEGAN.
0619 PM HAIL AURORA 47.53N 92.24W
09/14/2017 E0.25 INCH ST. LOUIS MN PUBLIC
0619 PM HAIL 5 N MAKINEN 47.43N 92.36W
09/14/2017 M1.00 INCH ST. LOUIS MN TRAINED SPOTTER
HAIL DURATION OF APPROXIMATELY 5 MINUTES. LARGEST
HAILSTONES WERE QUARTER SIZED.
0633 PM TSTM WND DMG 5 NNW MELRUDE 47.31N 92.48W
09/14/2017 ST. LOUIS MN AMATEUR RADIO
A FEW 3 TO 4 INCH DIAMETER TREES DOWNED BLOCKING THE
SOUTH BOUND SIDE OF HIGHWAY 53...NEAR MURPHY LAKE ROAD.
TIME ESTIMATED FROM RADAR.
0635 PM HAIL 1 E MAKINEN 47.36N 92.35W
09/14/2017 M1.00 INCH ST. LOUIS MN TRAINED SPOTTER
TIME ESTIMATED FROM RADAR.
0635 PM HAIL 5 NW MELRUDE 47.30N 92.47W
09/14/2017 E0.75 INCH ST. LOUIS MN PUBLIC
0637 PM HAIL 2 S IRON JUNCTION 47.38N 92.60W
09/14/2017 M0.25 INCH ST. LOUIS MN TRAINED SPOTTER
0638 PM HAIL 5 NW MELRUDE 47.30N 92.48W
09/14/2017 M1.50 INCH ST. LOUIS MN AMATEUR RADIO
LARGEST HAILSTONES WERE 1.5 INCHES IN DIAMETER. TIME
ESTIMATED FROM RADAR.
0905 PM HEAVY RAIN 1 E MAKINEN 47.36N 92.35W
09/14/2017 M3.25 INCH ST. LOUIS MN TRAINED SPOTTER
TOTAL RAIN ACCUMULATION OVER THE PAST 3 HOURS.
0924 PM HEAVY RAIN 5 NNW GREENWOOD LAKE 47.59N 91.66W
09/14/2017 M1.29 INCH LAKE MN MESONET
PERSONAL WEATHER STATION MNISABE2.
0927 PM HEAVY RAIN 1 S AURORA 47.52N 92.24W
09/14/2017 M1.38 INCH ST. LOUIS MN MESONET
PERSONAL WEATHER STATION KMNAUROR2.
0930 PM HEAVY RAIN 4 W CRANE LAKE 48.26N 92.57W
09/14/2017 M2.64 INCH ST. LOUIS MN MESONET
TOTAL RAIN ACCUMULATION FROM HADS SITE CLKM5.
0935 PM HEAVY RAIN 2 SE WABANA LAKE 47.41N 93.49W
09/14/2017 M1.00 INCH ITASCA MN TRAINED SPOTTER
TOTAL RAIN ACCUMULATION FROM 915 PM UNTIL 935 PM. STILL
RAINING AT THE TIME OF THE REPORT.
0945 PM HEAVY RAIN 3 E HILL ANNEX MINE STA 47.33N 93.20W
09/14/2017 M3.00 INCH ITASCA MN TRAINED SPOTTER
TOTAL RAIN ACCUMULATION SINCE 8 PM.
0957 PM HEAVY RAIN 4 N BIRCH LAKE 47.82N 91.83W
09/14/2017 M2.38 INCH ST. LOUIS MN AWOS
TOTAL RAIN ACCUMULATION AT AWOS SITE KELO.
1000 PM HEAVY RAIN 3 WNW FEDERAL DAM 47.26N 94.28W
09/14/2017 M1.32 INCH CASS MN CO-OP OBSERVER
CO-OP OBSERVER FEDM5.
1004 PM HEAVY RAIN 1 E MAKINEN 47.36N 92.35W
09/14/2017 M5.00 INCH ST. LOUIS MN TRAINED SPOTTER
TOTAL RAIN ACCUMULATION SINCE APPROXIMATELY 6 PM. OVER
THE PAST HOUR AN ADDITIONAL 1.75 INCHES OF RAIN FELL.
1022 PM HEAVY RAIN NE SKIBO 47.49N 91.99W
09/14/2017 M1.81 INCH ST. LOUIS MN MESONET
RAWS SITE SKIM5. TOTAL RAIN ACCUMULATION OVER THE PAST 4
HOURS.
1045 PM HEAVY RAIN 12 S GRAND RAPIDS 47.06N 93.52W
09/14/2017 M1.00 INCH ITASCA MN TRAINED SPOTTER
TOTAL RAIN ACCUMULATION OVER THE PAST 45 MINUTES.
1055 PM HEAVY RAIN 3 W GUNFLINT LAKE 48.10N 90.76W
09/14/2017 M1.46 INCH COOK MN MESONET
TOTAL RAIN ACCUMULATION TODAY. PERSONAL WEATHER STATION
KMNGRAND33.
1104 PM HEAVY RAIN 1 W ISABELLA 47.62N 91.38W
09/14/2017 M1.20 INCH LAKE MN MESONET
RAWS SITE ISAM5. TOTAL RAIN ACCUMULATION OVER THE PAST 4
HOURS.
1104 PM HEAVY RAIN 16 E BUYCK 48.14N 92.17W
09/14/2017 M1.10 INCH ST. LOUIS MN MESONET
RAWS SITE MEAM5. TOTAL RAIN ACCUMULATION OVER THE PAST 7
HOURS.
1104 PM HEAVY RAIN 5 E SEA GULL LAKE 48.13N 90.84W
09/14/2017 M1.04 INCH COOK MN MESONET
RAWS SITE SEAM5. TOTAL RAIN ACCUMULATION OVER THE PAST 5
HOURS.
1107 PM HEAVY RAIN 5 E HIBBING 47.40N 92.84W
09/14/2017 M1.09 INCH ST. LOUIS MN MESONET
RAWS SITE HIBM5. TOTAL RAIN ACCUMULATION OVER THE PAST 3
HOURS.
&&
WLThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 1:56 PM CDT | Special Weather Statement | DLH | Bayfield | 34 min |
| Sep 14, 7:05 PM CDT | Special Weather Statement | DLH | Cook | 25 min |
| Sep 14, 7:08 PM CDT | Special Weather Statement | DLH | Lake | 37 min |
| Sep 14, 7:23 PM CDT | Small Craft Advisory | DLH | 45 hr | |
| Sep 14, 7:37 PM CDT | Special Marine Warning | DLH | 53 min | |
| Sep 14, 7:56 PM CDT | Special Weather Statement | DLH | Itasca | 19 min |
| Sep 14, 7:59 PM CDT | Special Marine Warning | DLH | 31 min | |
| Sep 14, 8:09 PM CDT | Special Weather Statement | DLH | Lake | 21 min |
| Sep 14, 8:29 PM CDT | Areal Flood Advisory | DLH | Cook, Lake, Saint Louis | 6 hr |
| Sep 14, 8:31 PM CDT | Special Marine Warning | DLH | 59 min | |
| Sep 14, 8:37 PM CDT | Special Weather Statement | DLH | Cass | 8 min |
| Sep 14, 8:47 PM CDT | Special Weather Statement | DLH | Cass | 13 min |
| Sep 14, 8:53 PM CDT | Special Weather Statement | DLH | Saint Louis | 22 min |
| Sep 14, 9:03 PM CDT | Special Weather Statement | DLH | Cass | 12 min |
| Sep 14, 9:17 PM CDT | Flash Flood Warning | DLH | Lake, Saint Louis | 4 hr |
| Sep 14, 9:24 PM CDT | Special Weather Statement | DLH | Cass | 21 min |
| Sep 14, 9:39 PM CDT | Special Weather Statement | DLH | Itasca | 21 min |
| Sep 14, 9:47 PM CDT | Areal Flood Advisory | DLH | Cass, Itasca | 5 hr |
| Sep 14, 10:44 PM CDT | Special Weather Statement | DLH | Lake | 31 min |
| Sep 14, 10:46 PM CDT | Severe Thunderstorm Warning | DLH | Cass | 29 min |
| Sep 14, 10:54 PM CDT | Special Weather Statement | DLH | Itasca | 36 min |
| Sep 14, 11:01 PM CDT | Special Weather Statement | DLH | Saint Louis | 14 min |
| Sep 14, 11:32 PM CDT | Special Weather Statement | DLH | Lake | 13 min |
| Sep 15, 1:04 PM CDT | Special Weather Statement | DLH | Crow Wing | 26 min |
| Sep 15, 1:36 PM CDT | Special Weather Statement | DLH | Aitkin | 24 min |
| Sep 15, 2:19 PM CDT | Special Weather Statement | DLH | Itasca | 26 min |
| Sep 15, 3:28 PM CDT | Special Weather Statement | DLH | Lake, Saint Louis | 32 min |
| Sep 15, 4:53 PM CDT | Special Weather Statement | DLH | Crow Wing | 37 min |
Nearby
Beach Hazards Statements in Minnesota, 2017Beach Hazards Statements in Wisconsin, 2017Every beach hazards statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.